MAUDE Adverse Event Report: VYAIRE MEDICAL AVEA VENTILATOR; VENTILATOR, HIGH FREQUENCY

VYAIRE MEDICAL AVEA VENTILATOR; VENTILATOR, HIGH FREQUENCY
Model Number AVEA
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Information (3190)
Date of Event 04/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Any additional information received from the customer will be included in a follow-up report.At this time, the suspect device has not been returned for evaluation.Therefore, no root cause could be determined yet.
 
Event or Problem Description
The customer reported after running for a while the user interface module goes blank on the avea ventilator.There is no information regarding patient involvement that was associated with the reported event.

Brand Name
AVEA VENTILATOR
Common Device Name
VENTILATOR, HIGH FREQUENCY
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa, il
MDR Report Key10012430
Report Number2021710-2020-11788
Device Sequence Number13975549
Product Code CBK
UDI-Device Identifier10846446000351
UDI-Public(01)10846446000351(11)20080319
Combination Product (Y/N)N
PMA/510(K) Number
K103211
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAVEA
Device Catalogue NumberAVEA STD COMP
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/02/2020
Initial Report FDA Received Date04/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1